# SDR CA190814005

- Difficulty date: August 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 10,809 hours
- Engine: Ge CF343B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD AN ENGINE SHUT DOWN IN FLIGHT, DECLARED A PAN PAN AND DIVERTED INITIAL INFORMATION IS THAT DURING FLIGHT OIL PRESSURE DROPPED ON ONE ENGINE AND AFTER THEY THROTTLED BACK IT STABILIZED ABIT BUT THEN CONTINUED TO DROP. CREW SHUT DOWN THE ENGINE AND DIVERTED. (TC# 20190814005)
